# SDR ANCF2009071600052

- Difficulty date: August 9, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N802PG
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 50,126 hours, 30,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T32101028
- Part serial: 000570
- Condition: Shorted
- Location: Emergency Lights
- Part time: 50,126 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND FIRE WAS DETECTED AT THE OVERHEAD PANEL.  IN ACCORDANCE WITH THE WDM 33-51-11, THE EMERGENCY LIGHTS CONTROL PANEL WAS INSPECTED, IT WAS FOUND WITH A SHORT CIRCUIT.  THE PANEL M00043 WAS REPLACED.  THE OPERATIONAL TEST WAS SATISFACTORY
